Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had mirena. Unprotected sex. Light spotting, Stringy brown stuff from vagina. Suggestions?

I have had Mirena for three years ago. I've never had a period on Mirena. About 4-5 months ago I started getting light spotting, just when wiping. I had unprotected sex 8 days ago and just had log stringy brown Lucas like stuff come from vagina. I'm worried. It was coiled up like maybe I passed an unborn fetus, since I've heard of that previously happening. I have a picture of the substance. Once I uncoiled it. It just looks like mucasy tissue or something in shape of a worm. But it breaks apart. Also I was lightly spotting the day before sex. Please shed some light on the situation pleas.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello,
Thanks for posting your query.
Mirena acts for 5 years.
but still if you are having doubt get urine pregnancy test done with pregnancy kit available at pharmacy to rule out pregnancy.
Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor